On Thrusday a about midnite I started with diarrea that also included some vomitting. It was thru Friday. Then on Saturday I decided to go to the emergency where all they did is give me an IV and pills to prevent vomitting. I still feel like I have a gigantic hangover and still have just a touch of diarrea. I have not eaten anything to say since Thursday nite
It seems that you have had gastroenteritis that need sometime to settle down completely,you should use ORAL REHYDRATING SALT ,avoid coffee,cola drinks,use probiotics like yogurt,light meal and protein diet.
Firstly go to meet some gastroenterologist for a check up. The cause might be some infection due to contaminated intake by you. The hangover is due to IV infusion & medication.
You were prescribed any antibiotic or not ? Eat normal food with more emphasis towards curd to keep your digestive system normal.
Dr. Himanshu Govil
Answered: Thu, 12 Apr 2012
I find this answer helpful
1 Doctor agrees with this answer
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]